# SDR AALA202305050425

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737823
- Aircraft serial: 31069
- Aircraft time: 41,684 hours, 17,336 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53053
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT HAND HORIZONTAL RIB LOCATED AT STABILIZER STA 129.50; CRACK IN SECOND STIFFENER FROM THE FRONT SPAR. REPLACED RIB PER AARD 51-00-05-1 AND SRM 55-10-09-2R-5.
